# SDR SWIA202161732

- Difficulty date: September 1, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING FASTENERS FOR LH ENGINE NOSE COWL ASSY. ATTACHMENT CLIP, MISDRILLED TWO FASTENER HOLES IN ATTACHMENT FLANGE.      (C-CHECK RO 10/8/2021)    REPAIRED LH ENGINE NOSE COWL ASSY. REF REO 601R-71-61-4336 REV -- 2021-09-10 COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
